# SDR 2005UALA00806

- Difficulty date: August 10, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 25,860 hours, 3,225 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RT INSIDE DOOR MOUNTED SLIDE LIGHT INOP.  REPLACED LIGHT ASSY.
